# SDR SWAA2022030779023

- Difficulty date: March 1, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737*
- Aircraft serial: 32491
- Aircraft time: 55,313 hours, 32,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E CAVITY TO I/B FLAP SEAL SUPPORT BRACKET IS CRACKED BEHIND #1 PYLON / [01] REMOVED AND REPLACED LH WING T/E CAVITY TO I/B FLAP SEAL SUPPORT BRACKET PER SRM 51-40-02 AND AMM 20-50-11
